# SDR SCNA20190627075

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 58,973 hours, 39,159 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621LB ENLARGED HOLE. REPAIRED PNL 621LB.
